# SDR COMA9910091

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Engine: Pwa PW118
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P1892
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,777 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE LOW FUEL PRESSURE WARNING.  REPLACED PRESSURE SWITCH.
